# SDR CA020129001

- Difficulty date: January 29, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 21,371 hours
- Engine: Pwa R985AN14B
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: TJ13
- Condition: Leaking
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) TWO FUEL TRANSMITTERS WERE FOUND TO BE LEAKING DURING ROUTINE MAINTENANCE.REFER TO FIQURE 42 OF THE DHC 2 PARTS MANUAL FOR CLARIFICATION.THE GASKET ITEM 42 WAS FOUND TO BE LEAKING BETWEEN ITEM 43(FLANGE) AND ITEM 3(CASE). THE GASKET THAT SEPERATED THE ITEMS APPEARED TO BE SWOLLEN AND DISTORTED,
